# SDR TWAA0013510

- Difficulty date: August 5, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FLOOR ATTACH ANGLE AT AFT PRESSURE BULKHEAD, STA 996 BETWEEN LONGERONS 24L AND 24R.  REMOVED CORROSION FROM AREA PER SPM 6-80-01 AND SRM 51-10-3.  REPLACED ATTACH ANGLE FROM LONGERON 30 TO L24L PER SPM 6-70-01 AND SRM 51-30-0.
